Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 24, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at May 14, 2015, 6:56 PM CDT for Atascosa County, Karnes County, Wilson County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 14, 2015, 6:56 PM CDT (23:56 UTC)
- Expired
- May 14, 2015, 9:00 PM CDT
- In force
- 2 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Atascosa County, TX, Karnes County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 97 km from the middle of the area, began a volume at 23:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 11.9 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2703 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 587 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
335
WGUS54 KEWX 142356
FFWEWX
TXC013-255-493-150200-
/O.NEW.KEWX.FF.W.0024.150514T2356Z-150515T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
656 PM CDT THU MAY 14 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN ATASCOSA COUNTY IN SOUTH CENTRAL TEXAS...
WEST CENTRAL KARNES COUNTY IN SOUTH CENTRAL TEXAS...
SOUTHWESTERN WILSON COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 900 PM CDT
* AT 655 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
CONTINUE WHERE FLOODING IS CURRENT ONGOING OR BEGIN SHORTLY WHERE
IT HASNT.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PLEASANTON...FLORESVILLE...JOURDANTON...POTEET...POTH...
CHRISTINE...CAMPBELLTON...KOSCIUSKO...FALLS CITY...CESTOHOWA...PANA
MARIA...MCCOY...DOBROWOLSKI...PEGGY...COY CITY...HOBSON...
COUGHRAN...DEWEESVILLE...PAWELEVILLE AND FASHING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
IF YOU ENCOUNTER ROADS COVERED IN WATER...REMEMBER...TURN AROUND
DONT DROWN. ALSO...PLEASE REPORT ANY FLASH FLOODING YOU SEE TO LOCAL
LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2867 9875 2903 9859 2920 9802 2900 9777
2868 9824
$$
TB3What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 14, 6:48 PM CDT, 8 minutes earlier.
Area forecast discussion, May 14, 6:48 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 648 PM CDT THU MAY 14 2015 .AVIATION... CONVECTION SOUTH OF SAN ANTONIO SHOULD DISSIPATE BEFORE GETTING TO THE AIRPORTS...BUT IT COULD MAKE IT BEFORE SUNSET. ANY TSRA/SHRA WILL DROP CIGS TO MVFR...OTHERWISE VFR CONDITIONS THROUGH MUCH OF THE EVENING. CIGS WILL DROP BY 04Z OR 05Z IN AUSTIN AND SAN ANTONIO. AT ABOUT THIS TIME EXPECTING CONVECTION TO MOVE INTO DRT FOR SEVERAL HOURS. THERE IS LESS OF A CHANCE FOR SHOWERS AND THUNDERSTORMS TO MAKE IT TO SAN ANTONIO AND AUSTIN LATER OVERNIGHT. AFTER STORMS PASS CIGS WILL IMPROVE THROUGH THE LATE MORNING. && .PREV DISCUSSION... /ISSUED 314 PM CDT THU MAY 14 2015/ SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)... LATE AFTERNOON RADAR IMAGERY AND LIGHTNING DATA FROM THIS AFTERNOON SHOW AN INCREASE IN CONVECTION FOR AREAS EAST OF I-35...WITH THE STRONGEST ACTIVITY OVER THE COASTAL PLAINS. DAYTIME HEATING ALONG WITH PLENTY OF MOISTURE IN A WEAKLY CAPPED ENVIRONMENT SHOULD ALLOW THIS ACTIVITY TO CONTINUE THROUGH EARLY EVENING. WITH THE LOSS OF DAYTIME HEATING...WE EXPECT A DECREASE IN SHOWERS AND THUNDERSTORMS EAST OF I-35. CAN/T RULE OUT A STRAY SHOWER OR STORM OVERNIGHT...BUT WILL ONLY CARRY A 20-30% CHANCE FOR PRECIPITATION TONIGHT. A DIFFERENT STORY IS EXPECTED TO UNFOLD OVER THE RIO GRANDE PLAINS AND SOUTHERN EDWARDS PLATEAU LATE THIS EVENING AND OVERNIGHT. AN ACTIVE SUBTROPICAL JET ALOFT ALONG WITH LOW-LEVEL MOISTURE POOLING UP ALONG THE RIO GRANDE SHOULD RESULT IN A ROUND OF CONVECTION THIS EVENING ALONG THE SERRANIAS DEL BURRO MOUNTAINS. STORM MOTION VECTORS SHOW THIS ACTIVITY WILL MOVE EAST THIS EVENING. RAIN CHANCES CONTINUE AFTER MIDNIGHT AS THE LOW- LEVEL JET STRENGTHENS TO AROUND 30KTS. WE COULD ALSO SEE ADDITIONAL STORMS DEVELOP ON LEFTOVER BOUNDARIES THROUGH THE EARLY MORNING HOURS. STORM MOTION VECTORS REALLY DECREASE AFTER MIDNIGHT...SO SLOW MOVING STORMS WITH HEAVY RAINFALL WILL BE A CONCERN. BASED ON RECENT RAINFALL AMOUNTS / POCKETS OF SATURATED SOILS AND EXPECTED AMOUNTS OF 1 TO 2 INCHES WITH ISOLATED AMOUNTS NEAR 3 INCHES...WE WILL ISSUE A FLASH FLOOD WATCH FROM 15/00Z-15/12Z. ON FRIDAY...RAINFALL CHANCES WILL LIKELY DEPEND ON WHAT OCCURS TONIGHT. FOR NOW...WE/LL FOCUS THE HIGHER CHANCES OF RAINFALL FOR AREAS ALONG AND EAST OF HIGHWAY 83 AS A STRONGER MID- LEVEL SHORTWAVE TROUGH LIFTS NORTHWARD. GIVEN PLENTY OF MOISTURE ACROSS THE REGION...LOCALLY HEAVY RAINFALL REMAINS A CONCERN. WITH THE LOSS OF DAYTIME HEATING...WE SHOULD SEE A DECREASE IN RAINFALL COVERAGE. LONG TERM (SATURDAY THROUGH THURSDAY)... WE SHOULD SEE SOME DRYING IN THE MID-LEVELS ON SATURDAY BEHIND A DEPARTING SHORTWAVE TROUGH. THIS WILL REDUCE OUR RAIN CHANCES SLIGHTLY AND WE/LL KEEP A 30-40% CHANCE FOR NOW TO ACCOUNT FOR ANY DIURNALLY DRIVEN CONVECTION. THE WEATHER PATTERN TRENDS A LITTLE MORE ACTIVE BEGINNING LATE SATURDAY NIGHT AND CONTINUING INTO MONDAY OF NEXT WEEK. SOUTHWEST FLOW ALOFT STRENGTHENS ONCE AGAIN AS ANOTHER MID-LEVEL TROUGH MOVES INTO THE SOUTHERN PLAINS. THIS TROUGH SHOULD BE STRONG ENOUGH TO SEND A WEAK COLD FRONT OR PERHAPS A STRONG OUTFLOW BOUNDARY INTO THE REGION BY LATE MONDAY. THE MODELS ALSO SHOW A NORTHERN STREAM UPPER JET OVER THE DESERT SOUTHWEST WITH A SUBTROPICAL JET OVER NORTHERN MEXICO. THIS SHOULD PUT OUR REGION IN FAVORABLE DIFFLUENT FLOW ALOFT ON MONDAY AND PERHAPS INTO EARLY TUESDAY. RAIN CHANCES CONTINUE INTO THE MIDDLE OF THE UPCOMING WORK WEEK WITH A CONTINUED LONG WAVE TROUGH TO OUR WEST AND ACTIVE SOUTHWEST FLOW ALOFT OVER TEXAS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 71 82 71 85 72 / 30 50 20 30 40 AUSTIN BERGSTROM INTL AIRPORT 70 82 71 84 73 / 30 50 20 30 30 NEW BRAUNFELS MUNI AIRPORT 70 82 70 84 72 / 30 50 20 30 30 BURNET MUNI AIRPORT 68 80 69 82 70 / 30 50 20 40 50 DEL RIO INTL AIRPORT 67 83 71 87 69 / 70 40 20 20 50 GEORGETOWN MUNI AIRPORT 70 80 70 83 71 / 30 50 20 30 40 HONDO MUNI AIRPORT 70 82 71 85 72 / 50 50 20 30 40 SAN MARCOS MUNI AIRPORT 70 81 71 85 72 / 30 50 20 30 30 LA GRANGE - FAYETTE REGIONAL 72 82 72 85 74 / 20 40 20 30 20 SAN ANTONIO INTL AIRPORT 71 82 71 84 72 / 40 50 20 30 40 STINSON MUNI AIRPORT 71 83 72 86 73 / 30 50 20 30 30 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING COUNTIES: BANDERA...DIMMIT...EDWARDS...KERR...KINNEY...MAVERICK... REAL...UVALDE...VAL VERDE...ZAVALA. && MESOSCALE/AVIATION...03 SYNOPTIC/GRIDS...05 PUBLIC SERVICE/DATA COLLECTION...12
Hazardous weather outlook, May 14, 3:28 PM CDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 328 PM CDT THU MAY 14 2015 TXZ171>173-183>194-202>209-217>225-228-152000- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 328 PM CDT THU MAY 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH 7 AM CDT FRIDAY ACROSS THE WESTERN ONE-THIRD OF SOUTH CENTRAL TEXAS. A COMPLEX OF NUMEROUS SHOWERS AND THUNDERSTORMS IS EXPECTED TO DEVELOP OVER THE SOUTHERN EDWARDS PLATEAU AND SPREAD EAST INTO PARTS OF THE HILL COUNTRY AND THE RIO GRANDE PLAINS LATE THIS EVENING INTO THE OVERNIGHT HOURS. EXPECT LOCALLY HEAVY RAINFALL AMOUNTS OF 1 TO 2 INCHES WITH HIGHER TOTALS AROUND 3 INCHES. THESE HEAVY RAINS WILL FALL OVER AREAS WHERE SOILS AND NORMALLY DRY CREEK BEDS ARE SATURATED FROM RECENT RAINFALL... PRODUCING FLASH FLOODING AND RAPID RISES OF CREEKS AND STREAMS. A FEW STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS OVER 40 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A WET PATTERN CONTINUES WITH CHANCES OF THUNDERSTORMS FOR FRIDAY THROUGH WEDNESDAY. THERE IS A POTENTIAL FOR LOCALLY HEAVY RAINS AND STRONG TO POSSIBLY SEVERE STORMS. THE HIGHEST POTENTIAL FOR HEAVY RAINFALL IS EXPECTED TO BE SUNDAY INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED FOR TONIGHT...BUT MAY BE NEEDED SUNDAY INTO MONDAY.
In the hours before
Special weather statement, May 14, 5:58 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 558 PM CDT THU MAY 14 2015 TXZ221-142330- WILSON TX- 558 PM CDT THU MAY 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WILSON COUNTY UNTIL 630 PM CDT... AT 556 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER FLORESVILLE...MOVING NORTH AT 10 MPH. VERY HEAVY RAINFALL...FREQUENT CLOUD TO GROUND LIGHTNING...HALF INCH HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FAIRVIEW AND CANADA VERDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 2911 9841 2933 9823 2888 9819 TIME...MOT...LOC 2256Z 161DEG 10KT 2913 9820 TB3
Special weather statement, May 14, 6:00 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 600 PM CDT THU MAY 14 2015 TXZ221-142345- WILSON TX- 600 PM CDT THU MAY 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WILSON COUNTY UNTIL 645 PM CDT... AT 559 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FLORESVILLE...MOVING NORTH AT 10 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FLORESVILLE...POTH...FAIRVIEW AND CANADA VERDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 2888 9819 2911 9841 2929 9826 2902 9800 TIME...MOT...LOC 2259Z 161DEG 10KT 2908 9817 TB3
Special weather statement, May 14, 6:21 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
621 PM CDT THU MAY 14 2015
TXZ173-150000-
WILLIAMSON TX-
621 PM CDT THU MAY 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL WILLIAMSON COUNTY
UNTIL 700 PM CDT...
AT 621 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FLORENCE...OR 10 MILES NORTH OF SERENADA...MOVING NORTHWEST AT 15
MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
FLORENCE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3090 9777 3085 9757 3076 9771 3084 9791
3091 9783
TIME...MOT...LOC 2321Z 126DEG 12KT 3084 9774
AATSpecial weather statement, May 14, 6:27 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
627 PM CDT THU MAY 14 2015
TXZ220>222-150030-
ATASCOSA TX-WILSON TX-KARNES TX-
627 PM CDT THU MAY 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR ATASCOSA...WEST CENTRAL KARNES
AND SOUTHWESTERN WILSON COUNTIES UNTIL 730 PM CDT...
AT 626 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SMITHSON VALLEY...OR 9 MILES NORTH OF CAMPBELLTON...MOVING NORTH AT
10 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM IN ADDITION TO FREQUENT CLOUD TO GROUND LIGHTNING AND
CONTINUED VERY HEAVY RAINFALL.
LOCATIONS IMPACTED INCLUDE...
PLEASANTON...FLORESVILLE...JOURDANTON...POTEET...POTH...CHARLOTTE...
CHRISTINE...CAMPBELLTON...KOSCIUSKO...FALLS CITY...LEMING...
CESTOHOWA...FAIRVIEW...MCCOY...DOBROWOLSKI...PEGGY...HOBSON...
COUGHRAN...DEWEESVILLE AND FASHING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2909 9859 2919 9791 2889 9796 2865 9828
2864 9880
TIME...MOT...LOC 2326Z 196DEG 7KT 2889 9833
TB3Special weather statement, May 14, 6:38 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
638 PM CDT THU MAY 14 2015
TXZ172-150015-
BURNET TX-
638 PM CDT THU MAY 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BURNET COUNTY UNTIL
715 PM CDT...
AT 637 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BRIGGS...OR 12 MILES NORTHEAST OF BERTRAM...MOVING NORTHWEST AT 10
MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BRIGGS...MAHOMET AND WATSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3103 9791 3095 9785 3091 9783 3081 9794
3082 9794 3087 9799 3103 9807
TIME...MOT...LOC 2337Z 157DEG 9KT 3088 9791
AATLocal storm report, May 14, 6:50 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
650 PM CDT THU MAY 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM FLASH FLOOD 7 WSW POTH 29.02N 98.17W
05/14/2015 WILSON TX LAW ENFORCEMENT
THE SHERIFF DEPARTMENT REPORTED SEVERAL COUNTY ROADS
WITH WATER OVER THEM ESPECIALLY NEAR DEWEES INCLUDING
FM541.
&&
EVENT NUMBER EWX1500368
PAYThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 7:04 PM CDT | Special Weather Statement | EWX | Val Verde | 26 min |
| May 14, 12:51 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Travis | 3 hr |
| May 14, 4:17 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell | 6 hr |
| May 14, 3:06 PM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bexar, DeWitt, Dimmit, Edwards and 15 more | 26 hr |
| May 14, 3:49 PM CDT | Special Weather Statement | EWX | Bastrop, Caldwell | 26 min |
| May 14, 4:10 PM CDT | Areal Flood Advisory | EWX | Atascosa, Karnes, Wilson | 65 min |
| May 14, 4:27 PM CDT | Special Weather Statement | EWX | Hays | 33 min |
| May 14, 4:31 PM CDT | Special Weather Statement | EWX | Atascosa, Wilson | 44 min |
| May 14, 4:48 PM CDT | Special Weather Statement | EWX | Bastrop | 27 min |
| May 14, 5:03 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa | 27 min |
| May 14, 5:07 PM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Wilson | 113 min |
| May 14, 5:15 PM CDT | Severe Thunderstorm Warning | EWX | Wilson | 45 min |
| May 14, 5:33 PM CDT | Special Weather Statement | EWX | Atascosa | 57 min |
| May 14, 5:40 PM CDT | Special Weather Statement | EWX | Williamson | 20 min |
| May 14, 5:58 PM CDT | Special Weather Statement | EWX | Wilson | 32 min |
| May 14, 6:00 PM CDT | Special Weather Statement | EWX | Wilson | 45 min |
| May 14, 6:21 PM CDT | Special Weather Statement | EWX | Williamson | 39 min |
| May 14, 6:27 PM CDT | Special Weather Statement | EWX | Atascosa | 63 min |
| May 14, 6:38 PM CDT | Special Weather Statement | EWX | Burnet | 37 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.